Jacobus Koolen ; Woo Sun Lee ; William Martin ; Hajime Tanaka - Arithmetic completely regular codes

dmtcs:2150 - Discrete Mathematics & Theoretical Computer Science, February 27, 2016, Vol. 17 no. 3 - https://doi.org/10.46298/dmtcs.2150
Arithmetic completely regular codesArticle

Authors: Jacobus Koolen 1,2; Woo Sun Lee 3; William Martin 4; Hajime Tanaka 5

  • 1 School of Mathematical Sciences
  • 2 Wu Wen-Tsun Key Laboratory of Mathematics, Chinese Academy of Sciences
  • 3 Department of Mathematics, POSTECH
  • 4 Department of Mathematics [Worcester]
  • 5 Research Center for Pure and Applied Mathematics, GSIS, Tohoku University

In this paper, we explore completely regular codes in the Hamming graphs and related graphs. Experimental evidence suggests that many completely regular codes have the property that the eigenvalues of the code are in arithmetic progression. In order to better understand these "arithmetic completely regular codes", we focus on cartesian products of completely regular codes and products of their corresponding coset graphs in the additive case. Employing earlier results, we are then able to prove a theorem which nearly classifies these codes in the case where the graph admits a completely regular partition into such codes (e.g, the cosets of some additive completely regular code). Connections to the theory of distance-regular graphs are explored and several open questions are posed.

Volume: Vol. 17 no. 3
Section: PRIMA 2013
Published on: February 27, 2016
Submitted on: December 4, 2013
Keywords: Leonard’s Theorem,completely regular code, distance-regular graph, Hamming graph, coset graph,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

2 Documents citing this article

Consultation statistics

This page has been seen 526 times.
This article's PDF has been downloaded 659 times.